# SDR UALA2012031501715

- Difficulty date: March 14, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 44,085 hours, 11,485 cycles
- Engine: Pwa PW4052
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW NOTICED CB 10 (CTR BUS POWER) OUT ON P6 ELECTRICAL PANEL.  CREW COULD NOT ENGAGE CTR AUTO PILOT REF TO WDM24-51-31 SHEET 1, PAGE 1.  UNABLE TO DUPLICATE FAULT CENTER BUS POWER CB STAYS IN WITH CENTER AUTOPILOT ENGAGED CHECKED TB16 AND RELAY K107 FOR PROPER OPERATION WITH NO FAULTS FOUND.
